# SDR USAA2011080900009

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 58,268 hours, 38,886 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH INTO CLT, FLIGHT ATTENDANT REPORTED THE FORWARD LAVATORY SMOKE DETECTOR BEGAN SOUNDING.  NO SMOKE WAS NOTED.  SMOKE DETECTOR CONTINUED TO SOUND DURING TAXI-IN TO GATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LAVATORY SMOKE DETECTOR ASSEMBLY PER AMM 26-14-11.  OPS CHECK OK.
